Ask Your Health Question and Get an Answer ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Prozac is a SSRI and can affect your sex drive.
The increased appetite is likely related to the buspar.
The RLS is likely related to the prozac.
Now, there is no one medication that can address all of your problems.
Since prozac and buspar combination are working, you can consideer taking Levitra or viagra to address the ED problem.
Now RLS is a challenging problem to treat.
However, instead of tegretol, you may consider ropinirole.
Ropinirole should not wipe you out.
Pramipexole ( mirapex) is another possibility.
Ok, if buspar is helping with ED, that is good.
Prozac is working --so better not to stop it for now.
Another option will be venlafaxine ( effexor).
This has less effect on sex drive
that is likely buspar related.
prozac should not cause weight gain.
yes that is another option.
How much buspar you are on?
you can try reducing dose to 5 mg twice daily.
If not holding, then 10 mg in the morning, 5 mg in the evening.
actually buspar daily is preferred for gad.
However, if prozac or effexor works for you, buspar may be stopped and can be used on as needed basis.